## Precision Transplantation Path to Tolerance -Symposium December 2-3, 2024, Vancouver, BC, Canada AGENDA

Symposium location: Vancouver General Hospital, Jim Pattison Pavillion, Paetzold Auditorium 899 W 12<sup>th</sup> Avenue, Vancouver BC V5Z 1M9 Talks in RED will **NOT** be available as recordings afterwards (status Dec 1, more may be included later)

## Monday, December 2, 2024

(Updated December 1, 2024)

| Session<br>#       | Activity | Session theme                                    | Session name  | Talk title  | Speaker   | Duration of talks | Duration of session | Start<br>time |
|--------------------|----------|--|---|---|---|-------------------|---------------------|---------------|
|                    |          | tion opens<br>coffee available                   |   |   |   |                   |                     | 8.30          |
| Opening<br>session |          | Overview of<br>CanPrev activities<br>and results | Welcome   | Welcome address<br>From the Funder's Perspective:<br>Genome BC and the<br>CanPrevent Initiative   | Karen Sherwood, (UBC)<br>Julia Hill (Genome BC)   | 10 min<br>10 min  | 20 min              | 9.00<br>9.10  |
| Session 1          |          | CanPrev Wrap up<br>of Activity 1                 | Improving Donor<br>Matching Through   | Keynote – Status of Kidney<br>Transplants from 2008 to today  | Paul Keown<br>(UBC)   | 25+10 min         | 75 min              | 9.20          |
|                    |          | MODERATOR:<br>Karen Sherwood                     | Epitope Typing  | Incorporating Molecular Compa-<br>tibility in Organ Allocation<br>Schemes: From Knowledge<br>Generation to Implementation                                     | Ruth Sapir-Pichhadze<br>(McGill)  | 25+10 min         |                     | 9.55          |
|                    |          |  |   | Industry spotlight GenDx  | Andrew Meyers, Sr Sales &<br>Application Specialist /<br>Education Manager, North<br>America, GenDx | 5 min             |                     | 10.30         |
|                    | Morning  | coffee break                                     |   |   |   |                   | 30 min              | 10.35         |
| Session 2          |          | CanPrev Wrap up<br>of Activities 2 & 3           | Immune<br>Monitoring &<br>Personalizing   | Donor-derived cell-free DNA for<br>personalized immunesuppres-<br>sion in transplantation   | Michael Oellerich<br>(UGoettingen, Germany)   | 25+10 min         | 75 min              | 11.05         |
|                    |          | MODERATOR:<br>Sarah Grasedieck                   | Treatment<br>Through Systems<br>Pharmacology  | Implementation of Eplet<br>Mismatch Analysis to Inform<br>Induction Therapy in Kidney<br>Transplantation  | James Lan<br>(UBC)  | 25+10 min         |                     | 11.40         |
|                    |          |  |   | Industry spotlight <b>PIRCHE</b>  | Chris McCloskey, Execu-<br>tive VP, Transplant Services<br>& Business Development,<br>PIRCHE AG     | 5 min             |                     | 12.15         |
|                    | Lunch    |  |   |   |   |                   | 60 min              | 12.20         |
| Session 3          |          | CanPrev Wrap up<br>of Activity 4<br>MODERATOR:   | To Inform Health<br>Policy Decisions<br>through Social,<br>Legal and<br>Economic Data | Analytical Infrastructure to<br>Guide Kidney Transplantation<br>Policy: A Discrete Event Simu-<br>lation Approach to Evaluate<br>Kidney Allocation Strategies | Shahzad Ghanbarian<br>(UBC)   | 15+5 min          | 75 min              | 13.20         |
|                    |          | Timothy Caulfield                                |   | Informing policymaking on epitope/eplet matching in kidney  | Louisa Edwards (UBC)  | 15+5 min          |                     | 13.40         |



|           |   |  | transplantation: Public delibe-<br>ration and economic modelling<br>Stakeholders' perspectives on<br>precision medicine in organ<br>allocation. | Marie-Chantal Fortin<br>(CHUM) - virtual          | 25+10 min        | -       | 14.00 |
|-----------|---|--|---|---|------------------|---------|-------|
|           | Afternoon break                                   |  |   |   |                  | 30 min  | 14.35 |
| Session 4 | CanPREV<br>Discussion<br>MODERATOR:<br>Paul Keown |  | Precision Health: From Good<br>Science to Science-y Marketing<br>Hype?  | Timothy Caulfield<br>(UAlberta)<br>Activity Leads | 35 min<br>35 min | 70 min  | 15.05 |
|           | Exhibition opens, reception                       |  |   | Drinks & niblets                                  |                  | 105 min | 16.15 |
|           | End of Day 1<br>Exhibition day 1 closes           |  |   |   |                  |         | 18.00 |

## Tuesday Dec 3, 2024

| Session<br># | Activity  | Session theme                                       | Session name             | Talk topic or title  | Speakers  | Duration of talks | Duration of session | Start time |
|--------------|---|---|--------------------------|--|---|-------------------|---------------------|------------|
|              | Registration opens,<br>morning coffee available<br>Exhibition day 2 opens |   |                          |  |   |                   |                     | 8.30       |
| Session 5    |   | Canadian<br>Molecular<br>Matching Program<br>(CMMP) | CMMP<br>Activities 1 & 2 | Transforming Kidney Transplant<br>Outcomes: Advanced In Silico<br>Analysis for Predicting Graft<br>Failure | Ahmed Mostafa<br>(University of<br>Saskatchewan)                            | 25+5 min          | 95 min              | 9.00       |
|              |   |   |                          | New treatment options for<br>antibody mediated rejection   | Klemens Budde (Charité,<br>Germany) virtual                                 | 25 + 5 min        |                     | 9.30       |
|              |   | MODERATOR:<br>Jenny Tran                            |                          | Optimizing the matching process<br>for donor selection in solid organ<br>transplantation                   | Dimitri Monos (Children's<br>Hospital of Philadelphia,<br>USA)              | 25+5 min          |                     | 10.00      |
|              |   |   |                          | Industry spotlight CareDx  | Gordon Hill, VP,<br>Transplant Laboratory<br>Solutions, Americas,<br>CareDx | 5 min             |                     | 10.30      |
|              | Morning coffee break<br>Exhibition open                                   |   |                          |  |   |                   | 30 min              | 10.35      |
| Session 6    |   | Canadian<br>Molecular                               | CMMP<br>Activities 3 & 4 | Clinical Trial Design  | Paul Keown  | 25+5 min          | 95 min              | 11.05      |
|              |   | Matching Program<br>(CMMP)                          |                          | Inducing tolerance with regulatory T cells   | Megan Levings (BCCHRI)  | 25+5 min          |                     | 11.35      |
|              |   | MODERATOR:<br>Franz Fenninger                       |                          | Spatial Biology: Deciphering<br>molecular phenotypes in allograft<br>biopsies                              | Michael Mengel<br>(University of Alberta)                                   | 25+5 min          |                     | 12.05      |
|              |   |   |                          | Industry spotlight <b>10xGenomics</b>  | Adriana Suarez, Science<br>and Technology advisor,<br>10xGenomics           | 5 min             |                     | 12.35      |
|              | Lunch<br>Exhibitic  | on open   |                          |  |   |                   | 60 min              | 12.40      |

| Session 7          | Tolerance / Future<br>plans           |                 | Pathways to Primary and<br>Secondary Immune Tolerance<br>after HSCT            | Kirk Schultz<br>(UBC)   | 25+5 min       | 95 min   | 13.40          |
|--------------------|---------------------------------------|-----------------|--|-------------------------|----------------|----------|----------------|
|                    |                                       |                 | Regulatory Science: Accelerating<br>Health, Economic, and Policy<br>Innovation | Dean Regier<br>(UBC)    | 25+5 min       |          | 14.10          |
|                    | MODERATOR:<br>Mike Barnett            |                 | HLA Matching and Immuno-<br>suppression - a personal                           | Patient partners        | 30 min         |          |                |
|                    |                                       |                 | perspective  | David Sweet             | 10+5 min       | 10+5 min | 14.40          |
|                    |                                       |                 | A Journey Unlike Any<br>Other: Patient Engagement in<br>Pharmacogenomics       | Lisa Ridgway            | 10+5 min       |          | 14.55          |
|                    | Afternoon break<br>Exhibition open    |                 |  |                         |                | 30 min   | 15.15          |
| Closing<br>session | Wrap up<br>MODERATOR:<br>Paul Keown   | Closing Session | Wrap up discussion<br>Future of Transplantation                                | Paul Keown + discussion | 15 + 30<br>min | 45 min   | 15.45          |
|                    | End of symposium<br>Exhibition closes |                 |  |                         |                |          | 16.30<br>17.00 |

Participation in the symposium program qualifies for 1.65 ACHI CECs. We acknowledge the support of our funding agencies and industry sponsors:





THE UNIVERSITY OF BRITISH COLUMBIA

**Precision Medicine in Transplantation** Research Excellence Cluster